Numéro
J. Phys. I France
Volume 4, Numéro 3, March 1994
Page(s) 403 - 409
DOI https://doi.org/10.1051/jp1:1994147
DOI: 10.1051/jp1:1994147
J. Phys. I France 4 (1994) 403-409

Kinetic dendrite in the boundary-layer model

D. Temkin, J. C. Géminard and P. Oswald

Ecole Normale Supérieure de Lyon, Laboratoire de Physique, 46 Allée d'Italie, 69364 Lyon Cedex 07, France


(Received 29 September 1993, accepted 3 December 1993)

Abstract
Within the boundary-layer model and by taking into account only interface kinetics (isotropic or anisotropic), we find a continuous set of "kinetic" dendrites. This solution exists at arbitrary supercooling $\Delta$ in the 2D- and 3D-axisymmetric cases and reduces to the usual dendrites with parabolic tails at $\Delta$ < 1, and "angular" dendrites at $\Delta$ > 1. In contrast with classical Ivantsov dendrites, there are upper limits for growth velocity and tip curvature at each supercooling $\Delta$.



© Les Editions de Physique 1994

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.